# SDR DALA2025030601754

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CORROSION ON RH OUTB/INB SEAT TRACK BTW STA 377.7 AND STA365 AT FLOOR STRUCTURE OF CABIN PAX (W1). CORRECTIVE ACTION: SUMMARY OF NRC 00367: CORROSION LEVEL 2. RH SIDE OUTB/INB SEAT TRACK BTW STA 377.7 AND STA365 AT FLOOR STRUCTURE OF CABIN PAX ( W1).WERE REPLACED PER B757-200 SRM 51-40-02-0G PAR.7.D. (0839717)
